Alert archive / New York / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 35, NWS Burlington, VT

August 15, 2018Clinton County, Essex County, Franklin County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Aug 15, 2018, 7:56 PM EDT for Clinton County, Essex County, Franklin County, New York. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2018, 7:56 PM EDT (23:56 UTC)
Expired
Aug 15, 2018, 9:00 PM EDT
In force
64 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, NY, Essex County, NY, Franklin County, NY

The radar

The Burlington radar (KCXX), 46 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 8:03 PM EDTTSTM WND DMG2 Nne North Elba, NYA FEW DOWNED TREES WERE REPORTED ALONG OLD MILITARY RD. AND DEERWOOD TRAILS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

200 
WUUS51 KBTV 152356
SVRBTV
NYC019-031-033-160100-
/O.NEW.KBTV.SV.W.0035.180815T2356Z-180816T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
756 PM EDT WED AUG 15 2018

The National Weather Service in Burlington has issued a

* Severe Thunderstorm Warning for...
  South central Clinton County in northern New York...
  Southeastern Franklin County in northern New York...
  Northern Essex County in northern New York...

* Until 900 PM EDT.

* At 756 PM EDT, severe thunderstorms were located along a line
  extending from near Bloomingdale to near North Elba, moving east at
  30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and powerlines.

* Locations impacted include...
  Lake Placid, Saranac Lake, Westport, Wilmington, Elizabethtown,
  Keene, Au Sable Forks, Jay In Essex County, Keene Valley, North
  Elba, Lewis, Upper Jay, Young Bay, Ray Brook, North West Bay,
  Clintonville, Mount Van Hoevenberg, Deerhead, New Russia and South
  Bay In Essex County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4449 7342 4415 7340 4415 7411 4441 7414
TIME...MOT...LOC 2356Z 268DEG 28KT 4437 7406 4423 7403 

HAIL...1.00IN
WIND...60MPH
 
$$

Hastings
2 follow-up statements
575 
WWUS51 KBTV 160028
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
828 PM EDT WED AUG 15 2018

NYC033-160037-
/O.CAN.KBTV.SV.W.0035.000000T0000Z-180816T0100Z/
Franklin NY-
828 PM EDT WED AUG 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4415 7340 4415 7373 4445 7375 4449 7342
TIME...MOT...LOC 0027Z 272DEG 37KT 4439 7362 4422 7358 

$$

NYC019-031-160100-
/O.CON.KBTV.SV.W.0035.000000T0000Z-180816T0100Z/
Clinton NY-Essex NY-
828 PM EDT WED AUG 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTH CENTRAL CLINTON AND NORTHEASTERN ESSEX COUNTIES...

At 827 PM EDT, severe thunderstorms were located along a line
extending from near North Jay to Elizabethtown, moving east at 45
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and powerlines.

Locations impacted include...
Westport, Elizabethtown, Au Sable Forks, Jay In Essex County, Lewis,
Barber Point, Young Bay, North West Bay, Reber, Wadhams,
Clintonville, Furnace Point, Deerhead, North Jay, New Russia, South
Bay In Essex County, Cold Spring Bay and Ausable Forks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4415 7340 4415 7373 4445 7375 4449 7342
TIME...MOT...LOC 0027Z 272DEG 37KT 4439 7362 4422 7358 

HAIL...1.00IN
WIND...60MPH
 
$$

Hastings
646 
WWUS51 KBTV 160055
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
855 PM EDT WED AUG 15 2018

NYC019-031-160105-
/O.EXP.KBTV.SV.W.0035.000000T0000Z-180816T0100Z/
Clinton NY-Essex NY-
855 PM EDT WED AUG 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLINTON AND
NORTHEASTERN ESSEX COUNTIES WILL EXPIRE AT 900 PM EDT...
    
The storms which prompted the warning have weakened below severe 
limits and have exited the warned area. Therefore, the warning will 
be allowed to expire.

LAT...LON 4415 7340 4415 7373 4445 7375 4449 7342
TIME...MOT...LOC 0054Z 268DEG 28KT 4440 7332 4423 7328 

$$

Hastings

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 7:44 PM EDT, 12 minutes earlier.

Area forecast discussion, Aug 15, 7:44 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
744 PM EDT Wed Aug 15 2018

.SYNOPSIS...
Outside scattered evening showers and a few storms, mainly dry
weather is expected tonight into Friday as a weak front sags south
through the forecast area. This front returns north by Friday along
with a better threat of showers across the area. Showers end by
later Friday setting the stage for a pleasant and dry weekend.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
As of 744 PM EDT Wednesday...Scattered to numerous
thunderstorms developed as though across central portions of the
CWA this evening and will continue to drift ESE over the next
few hours before dissipating. A few cells have been able to
produce very heavy rainfall and strong winds, but for the most
part the severity seems to be tapering off. Still a threat of
lighting and heavy rain though through 10PM. Thereafter,
forecast remains on track with convection decreasing in areal
coverage with dense fog developing across portions of the region
towards and after midnight.

Previous Discussion...The forecast remains on track for this
evening/tonight as a weak surface front sags south through the
forecast area. CAM output has struggled so far in depicting
convective coverage across our area today, so confidence is low
in believing any specific output. That said, feel enough modest
instability will exist into early evening as the front sinks
through and with a slight uptick in deep layer shear. As such, a
few/scattered showers/storms will remain in the forecast
through about 02Z, most focused across northern counties, and
especially in northern NY in the southern half of St
Lawrence/Franklin/Essex Counties where best low level
convergence should exist. A few cells may trend briefly strong,
though by and large the majority of any additional activity
should remain of the garden variety. The primary threat from any
stronger storm would be gusty winds given steep low level lapse
rates within a deeply mixed boundary layer to near 850 mb. By
later this evening activity will end with loss of heating
leaving partly to mostly cloudy skies and light winds. Patchy
fog should be a good bet, especially in climo- favored locales
and much of northern NY where lighter low level flow will exist.
Low temperatures generally a mix of MOS-based guidance from the
upper 50s to mid 60s.

The weak front then stalls to our immediate south on Thursday as a
brief bubble of high pressure noses down from southern Canada and
skies trend mostly sunny by afternoon. It should turn out to be a
great day with highs topping out in the upper 70s to lower 80s,
perhaps a few spot mid-80s far south as dewpoints lower into the 50s
north to around 60 south under light northerly flow. Pops nil.

Quiet weather continues through the first half of Thursday night
with the aforementioned surface high bridging east of the area over
time. By later at night models maintain broad consistency in showing
a surface wave riding east-northeast along the old frontal boundary
and approaching our forecast area toward dawn on Friday.
Accordingly, expect a broad increase in cloud cover after midnight
with an uptick in shower coverage across our western counties,
encroaching toward the NY/VT border by 12Z if not a tad sooner as
warm advective processes increase aloft. Low temperatures to range
from the lower to mid 50s far nern VT, 55 to 60 across far northern
NY into NW and NC/EC VT, and mainly upper 50s to lower 60s in our
southwestern counties where cloud cover will arrive sooner.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As of 315 PM EDT Wednesday...Things still look on track for
widespread rain on Friday. Low pressure will track along the
international border as it skirts east- northeast off towards
Maine. Plenty of moisture will be associated with this feature,
finally allowing our northern areas a chance at some much needed
rainfall. Overall expecting anywhere between 0.5- 1.0", with
the greatest amounts across the mountains and northern counties
in NY and VT. Doesn't look like the threat for widespread
flooding will be of great concern. With the progressive nature
of the pattern, things should be scooting along pretty quickly.
It's possible there could be a few training cells, but any
response from this will likely be localized ponding of water,
especially in poor drainage areas. Across most of northern VT
and NY stream levels are still running below normal so rivers
and lakes should be able to handle any runoff that does occur.
The only areas that are running at or slightly above normal are
in Rutland and Windsor counties.

The best instability and shear looks well to our south, however have
included a mention for a chance of thunder as the cold front moves
through late Friday night into Saturday morning. With ~500 J/kg
it's possible we could squeak out a rumble or two of thunder.
As was previously advertised, it looks like Friday will be the
day we finally break our 80+ degree day streak. With plenty of
cloud cover and precipitation around highs will likely top out
in the mid to upper 70s across the area.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 315 PM EDT Wednesday...Mid-level drying will begin to
work its way south on Saturday, however lingering low-level
moisture will keep clouds and a slight chance for some
precipitation around during the morning hours. As drier air
mixes down during the afternoon, rain chances will quickly
diminish, eventually shaping up to be a beautiful day. Highs
will be similar to Friday with temps in the mid to upper 70s,
with a cool northerly breeze (Fall, is that you?). High pressure
remains in place through the rest of the weekend and into
Monday with temperatures rising a few degrees each day into the
low to mid 80s. Our next system looks to arrive sometime late
Tuesday into Wednesday. At this time, looks like shortwave
energy rotating around a long wave trough in northern Canada
will traverse across the area, but details at this time leave a
lot to be desired.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Through 00Z Friday...Scattered showers and thunderstorms will
continue to push through the region this evening with brief
MVFR/IFR likely in a direct hit. After 02-04Z convective
activity wanes with winds trending light and IFR fog developing
at KSLK and KMPV. After 12Z, conditions return to VFR for all
sites with skies trending SKC to partly cloudy under light
northerly breezes in the 4-8 knot range.

Outlook...

Thursday Night: VFR. Chance SHRA.
Friday: Mainly MVFR, with areas VFR possible. Likely SHRA, Slight
chance TSRA.
Friday Night: Mainly IFR, with areas MVFR possible. Chance SHRA.
Saturday: Mainly VFR, with local IFR possible. Chance SHRA.
Saturday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA.
Sunday: VFR. NO SIG WX.
Sunday Night: VFR. NO SIG WX.
Monday: VFR. NO SIG WX.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...JMG
NEAR TERM...JMG
SHORT TERM...LaRocca
LONG TERM...LaRocca
AVIATION...Lahiff
Hazardous weather outlook, Aug 15, 3:08 AM EDT, 16 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
308 AM EDT Wed Aug 15 2018

NYZ026>031-034-035-087-VTZ001>012-016>019-160715-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Windsor-
Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
308 AM EDT Wed Aug 15 2018

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and tonight.

A few stronger thunderstorms are possible across northern New York
and Vermont this afternoon into this evening. The main threats will
be locally gusty winds, brief heavy rainfall, and dangerous cloud-to-
ground lightning. While storms are generally not expected to reach
severe limits, stronger cores may yield wind gusts up to 50 mph.
Thunderstorm activity should dissipate across Vermont during the late
evening hours.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 15, 5:39 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Burlington VT
539 PM EDT WED AUG 15 2018

NYZ028-031-034-035-VTZ001-005-008-009-017-018-152245-
Eastern Clinton-Western Essex-Eastern Essex-Western Clinton-Grand
Isle-Eastern Chittenden-Western Chittenden-Western
Addison-Washington-Eastern Addison-
539 PM EDT WED AUG 15 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CLINTON...
NORTHEASTERN ESSEX...NORTHWESTERN ADDISON...SOUTHWESTERN GRAND
ISLE...CHITTENDEN AND NORTHWESTERN WASHINGTON COUNTIES...

At 539 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Port Kent to near Au Sable Forks.
Movement was southeast at 25 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms.

Locations impacted include...
Essex Junction, South Burlington, Burlington International Airport,
Burlington, Vergennes, Willsboro, Winooski, Monkton Ridge, Waterbury
Village, Monkton, Monkton Boro, Colchester, Essex Junction Village,
Williston, New Haven, Middlesex, Au Sable Forks, Hinesburg, St.
George and Keeseville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

If you are on or near Lake Champlain, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

LAT...LON 4436 7256 4407 7317 4439 7378 4462 7331
TIME...MOT...LOC 2139Z 301DEG 22KT 4455 7332 4442 7359

Hastings
Special weather statement, Aug 15, 5:48 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Burlington VT
548 PM EDT WED AUG 15 2018

NYZ029-030-152245-
Southeastern St. Lawrence-Southern Franklin-
548 PM EDT WED AUG 15 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FRANKLIN AND
SOUTHEASTERN ST. LAWRENCE COUNTIES...

At 548 PM EDT, a strong thunderstorm was located near Degrasse,
moving east at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Tupper Lake, Piercefield, Carry Falls Reservoir, Degrasse, Stark,
Gale, Childwold, Shurtleff and Conifer.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4426 7510 4446 7507 4447 7441 4420 7443
TIME...MOT...LOC 2148Z 274DEG 22KT 4437 7498

Hastings
Special weather statement, Aug 15, 6:37 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Burlington VT
637 PM EDT WED AUG 15 2018

NYZ029-030-087-152330-
Southeastern St. Lawrence-Southern Franklin-Southwestern St.
Lawrence-
637 PM EDT WED AUG 15 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN FRANKLIN
AND SOUTHEASTERN ST. LAWRENCE COUNTIES...

At 636 PM EDT, strong thunderstorms were clustered near Degrasse,
moving east at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Oswegatchie, Fowler, Piercefield, Degrasse, Hermon, Carry Falls
Reservoir, Horseshoe Lake, Cranberry Lake, Star Lake, Russell, Fine,
Pitcairn, Stark, Edwards, Conifer, Talcville, South Edwards, Gale,
Newton Falls and Childwold.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4450 7524 4443 7453 4410 7449 4405 7507
      4421 7544
TIME...MOT...LOC 2236Z 278DEG 23KT 4430 7503

Hastings
Local storm report, Aug 15, 7:33 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
733 PM EDT WED AUG 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND GST     2 NW SOUTH HAMMOND      44.41N  75.76W
08/15/2018  M66 MPH          ST. LAWRENCE       NY   TRAINED SPOTTER

            4-5" TREE LIMB SNAPPED AS WELL

&&

EVENT NUMBER BTV1801413

LAHIFF
Special weather statement, Aug 15, 7:39 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Burlington VT
739 PM EDT WED AUG 15 2018

NYZ030-031-034-160045-
Southern Franklin-Western Essex-Western Clinton-
739 PM EDT WED AUG 15 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
CLINTON...SOUTHEASTERN FRANKLIN AND NORTHWESTERN ESSEX COUNTIES...

At 739 PM EDT, strong thunderstorms were clustered over Adirondack
Regional Airport, moving east at 35 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Adirondack Regional Airport, Saranac Lake, Lake Placid, Wilmington,
Keene, Au Sable Forks, Wawbeek, Peasleeville, Clayburg, Jay In Essex
County, North Elba, Harrietstown, Black Brook, Upper Jay, Paul
Smiths, Union Falls, Saranac Inn, Ray Brook, Gabriels and Lake Clear.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4415 7430 4450 7443 4464 7364 4428 7357
TIME...MOT...LOC 2339Z 259DEG 31KT 4437 7426

Hastings
Special weather statement, Aug 15, 7:43 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Burlington VT
743 PM EDT WED AUG 15 2018

NYZ035-VTZ005-008-009-017-018-160045-
Eastern Essex-Eastern Chittenden-Western Chittenden-Western
Addison-Washington-Eastern Addison-
743 PM EDT WED AUG 15 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ESSEX...CENTRAL
ADDISON...SOUTHWESTERN CHITTENDEN AND WESTERN WASHINGTON COUNTIES...

At 743 PM EDT, a strong thunderstorm was located over Ferrisburgh,
moving southeast at 20 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Middlebury, Vergennes, Ferrisburg, Weybridge, Waltham, Bristol,
Lincoln, Monkton, Monkton Boro, New Haven, Panton, Kingsland Bay
State Park, Warren, Ripton, Ferrisburgh, Addison, Starksboro,
Charlotte, Buels Gore and Salisbury.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4416 7345 4431 7334 4413 7284 4391 7299
TIME...MOT...LOC 2343Z 299DEG 16KT 4420 7331

Hastings

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 2:46 PM EDTSpecial Weather StatementBTVSt. Lawrence29 min
Aug 15, 3:13 PM EDTSpecial Weather StatementBTVSt. Lawrence47 min
Aug 15, 5:09 PM EDTSpecial Weather StatementBTVSt. Lawrence66 min
Aug 15, 5:48 PM EDTSpecial Weather StatementBTVSt. Lawrence57 min
Aug 15, 6:37 PM EDTSpecial Weather StatementBTVSt. Lawrence53 min
Aug 15, 6:57 PM EDTSevere Thunderstorm WarningBTVFranklin, St. Lawrence48 min
Aug 15, 7:39 PM EDTSpecial Weather StatementBTVFranklin66 min

Nearby

Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.